# SDR QXEA200500134

- Difficulty date: January 19, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 7,620 hours, 8,224 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 522BT COUNTERSINKS HAVE FRETTING CORROSION.  REPLACED PANEL.
